MathSciNet Relay Station
MathSciNet bibliographic data
MR81270 09.3X
Jenner, W. E. On the class number of non-maximal orders in ${\germ p}$-adic division algebras. Math. Scand. 4 (1956), 125–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement